MathSciNet Relay Station
MathSciNet bibliographic data
MR98960 (20 #5405) 44.00
Pollard, Harry; Widom, Harold Inversion of an integral transform. Proc. Amer. Math. Soc. 9 1958 598–602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement